Differential and Integral Equations

Extensions of first-order partial differential expressions and viscosity solutions of Hamilton-Jacobi equations

Serguei Samborski

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 20, Number 1 (2007), 63-76.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050280

Mathematical Reviews number (MathSciNet)
MR2282826

Zentralblatt MATH identifier
1212.35054

Subjects
Primary: 35F20: Nonlinear first-order equations
Secondary: 06B23: Complete lattices, completions 35B25: Singular perturbations 49L25: Viscosity solutions

Citation

Samborski, Serguei. Extensions of first-order partial differential expressions and viscosity solutions of Hamilton-Jacobi equations. Differential Integral Equations 20 (2007), no. 1, 63--76. https://projecteuclid.org/euclid.die/1356050280.


Export citation